# SDR ABXA020047

- Difficulty date: June 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767-200
- Aircraft serial: 22787
- Aircraft time: 40,313 hours, 35,286 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: 114T412251
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #11 SLAT INBOARD LEADING EDGE ANGLE WAS CORRODED. REMOVED CORROSION OUT OF LIMITS IAW B767 SRM 57-43-02. REPAIRED AREA IAW B657-43913MR.
